A discrete-time Geo([X])/G/1 retrial queue with control of admission



Downloads per month over past year

Artalejo, Jesús R. and Atencia, I. and Moreno, P. (2005) A discrete-time Geo([X])/G/1 retrial queue with control of admission. Applied Mathematical Modelling, 29 (11). pp. 1100-1120. ISSN 0307-904X

[thumbnail of arta32.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0307904X0500034X


This paper analyses adiscrete-timeGeo/G/1retrialqueue with batch arrivals in which individual arriving customers have acontrol of admission. We study the underlying Markov chain at the epochs immediately after the slot boundaries making emphasis on the computation of its steady-state distribution. To this end we employ numerical inversion and maximum entropy techniques. We also establish a stochastic decomposition property and prove that the continuous-timeM/G/1retrialqueue with batch arrivals and control of admission can be approximated by our discrete-time system. The outcomes agree with known results for special cases.

Item Type:Article
Additional Information:

The authors thank the referee for his comments on an earlier version of this paper. This research is supported by the DGINV through the project BFM2002-02189.

Uncontrolled Keywords:Control of admission; Discrete-time model; Markov chain; Maximum entropy; Numerical inversion; Stochastic ecomposition
Subjects:Sciences > Mathematics > Operations research
ID Code:15586
Deposited On:12 Jun 2012 08:15
Last Modified:03 Aug 2018 10:52

Origin of downloads

Repository Staff Only: item control page